# SDR UIEA2022052600549

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - SECTION 46 - BS 1640 TO 1740 LEFT SIDE AT STRINGER 34 - SKIN PANEL INSPECTION -SB 747-53A2487 R4- AD 2002-23-15. SKIN PANEL MODIFICATION AS PER EO NO.4453A036 FIG 3 AND RI NO. RI-53-60-15609 REV.A )
